# SDR SWAA050660

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 40,066 hours, 35,506 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26485
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR TAB CRACKED AT NR 1 HINGE CUTOUT.  REMOVED AND REPLACED TAB PER MM.
